Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A convergence criterion for Fourier series


Author: M. Tomić
Journal: Proc. Amer. Math. Soc. 15 (1964), 612-617
MSC: Primary 42.11
DOI: https://doi.org/10.1090/S0002-9939-1964-0164189-2
MathSciNet review: 0164189
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Aljančić, R. Bojanić et M. Tomić, Sur la valeur asymptotique d'une classe des intégrales définies, Acad. Serbe Sci. Publ. Inst. Math. 7 (1954), 81-94. MR 0067166 (16:681b)
  • [2] R. Salem and A. Zygmund, The approximation by partial sums of Fourier series, Trans. Amer. Math. Soc. 59 (1946), 14-22. MR 0015538 (7:435a)
  • [3] M. Tomić, Sur un critère pour la convergence de séries de Fourier dans un point fixe, Acad. Serbe Sci. Arts. Glas Cl. Sci. Math. Nat. 22 (1961), 225-232. (Serbian). MR 0152805 (27:2779)
  • [4] A. Zygmund, Trigonometric series, Vol. I, Cambridge Univ. Press, Cambridge, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.11

Retrieve articles in all journals with MSC: 42.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164189-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society